No Cover Image

Journal article 244 views 14 downloads

High energy positive solutions for a coupled Hartree system with Hardy-Littlewood-Sobolev critical exponents

Fashun Gao, Haidong Liu, Vitaly Moroz Orcid Logo, Minbo Yang

Journal of Differential Equations, Volume: 287, Pages: 329 - 375

Swansea University Author: Vitaly Moroz Orcid Logo

  • 2009.03102.pdf

    PDF | Accepted Manuscript

    ©2021 All rights reserved. All article content, except where otherwise noted, is licensed under a Creative Commons Attribution Non-Commercial No Derivatives License (CC-BY-NC-ND)

    Download (430.11KB)
Published in: Journal of Differential Equations
ISSN: 0022-0396
Published: Elsevier BV 2021
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa56630
Tags: Add Tag
No Tags, Be the first to tag this record!
first_indexed 2021-04-07T10:34:44Z
last_indexed 2021-04-24T03:22:45Z
id cronfa56630
recordtype SURis
fullrecord <?xml version="1.0" encoding="utf-8"?><rfc1807 xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns:xsd="http://www.w3.org/2001/XMLSchema"><bib-version>v2</bib-version><id>56630</id><entry>2021-04-07</entry><title>High energy positive solutions for a coupled Hartree system with Hardy-Littlewood-Sobolev critical exponents</title><swanseaauthors><author><sid>160965ff7131686ab9263d39886c8c1a</sid><ORCID>0000-0003-3302-8782</ORCID><firstname>Vitaly</firstname><surname>Moroz</surname><name>Vitaly Moroz</name><active>true</active><ethesisStudent>false</ethesisStudent></author></swanseaauthors><date>2021-04-07</date><deptcode>SMA</deptcode><abstract/><type>Journal Article</type><journal>Journal of Differential Equations</journal><volume>287</volume><journalNumber/><paginationStart>329</paginationStart><paginationEnd>375</paginationEnd><publisher>Elsevier BV</publisher><placeOfPublication/><isbnPrint/><isbnElectronic/><issnPrint>0022-0396</issnPrint><issnElectronic/><keywords>Coupled Hartree system; Critical nonlocal nonlinearity; Hardy-Littlewood-Sobolev inequality</keywords><publishedDay>25</publishedDay><publishedMonth>6</publishedMonth><publishedYear>2021</publishedYear><publishedDate>2021-06-25</publishedDate><doi>10.1016/j.jde.2021.03.051</doi><url/><notes/><college>COLLEGE NANME</college><department>Mathematics</department><CollegeCode>COLLEGE CODE</CollegeCode><DepartmentCode>SMA</DepartmentCode><institution>Swansea University</institution><apcterm/><funders/><projectreference/><lastEdited>2022-10-27T11:25:43.8795667</lastEdited><Created>2021-04-07T11:26:06.6595149</Created><path><level id="1">College of Science</level><level id="2">Mathematics</level></path><authors><author><firstname>Fashun</firstname><surname>Gao</surname><order>1</order></author><author><firstname>Haidong</firstname><surname>Liu</surname><order>2</order></author><author><firstname>Vitaly</firstname><surname>Moroz</surname><orcid>0000-0003-3302-8782</orcid><order>3</order></author><author><firstname>Minbo</firstname><surname>Yang</surname><order>4</order></author></authors><documents><document><filename>56630__19613__4d75ba3a4de144caa5d76504af4d7c9d.pdf</filename><originalFilename>2009.03102.pdf</originalFilename><uploaded>2021-04-07T11:32:44.4954591</uploaded><type>Output</type><contentLength>440431</contentLength><contentType>application/pdf</contentType><version>Accepted Manuscript</version><cronfaStatus>true</cronfaStatus><embargoDate>2022-04-07T00:00:00.0000000</embargoDate><documentNotes>©2021 All rights reserved. All article content, except where otherwise noted, is licensed under a Creative Commons Attribution Non-Commercial No Derivatives License (CC-BY-NC-ND)</documentNotes><copyrightCorrect>true</copyrightCorrect><language>eng</language><licence>https://creativecommons.org/licenses/by-nc-nd/4.0/</licence></document></documents><OutputDurs/></rfc1807>
spelling v2 56630 2021-04-07 High energy positive solutions for a coupled Hartree system with Hardy-Littlewood-Sobolev critical exponents 160965ff7131686ab9263d39886c8c1a 0000-0003-3302-8782 Vitaly Moroz Vitaly Moroz true false 2021-04-07 SMA Journal Article Journal of Differential Equations 287 329 375 Elsevier BV 0022-0396 Coupled Hartree system; Critical nonlocal nonlinearity; Hardy-Littlewood-Sobolev inequality 25 6 2021 2021-06-25 10.1016/j.jde.2021.03.051 COLLEGE NANME Mathematics COLLEGE CODE SMA Swansea University 2022-10-27T11:25:43.8795667 2021-04-07T11:26:06.6595149 College of Science Mathematics Fashun Gao 1 Haidong Liu 2 Vitaly Moroz 0000-0003-3302-8782 3 Minbo Yang 4 56630__19613__4d75ba3a4de144caa5d76504af4d7c9d.pdf 2009.03102.pdf 2021-04-07T11:32:44.4954591 Output 440431 application/pdf Accepted Manuscript true 2022-04-07T00:00:00.0000000 ©2021 All rights reserved. All article content, except where otherwise noted, is licensed under a Creative Commons Attribution Non-Commercial No Derivatives License (CC-BY-NC-ND) true eng https://creativecommons.org/licenses/by-nc-nd/4.0/
title High energy positive solutions for a coupled Hartree system with Hardy-Littlewood-Sobolev critical exponents
spellingShingle High energy positive solutions for a coupled Hartree system with Hardy-Littlewood-Sobolev critical exponents
Vitaly Moroz
title_short High energy positive solutions for a coupled Hartree system with Hardy-Littlewood-Sobolev critical exponents
title_full High energy positive solutions for a coupled Hartree system with Hardy-Littlewood-Sobolev critical exponents
title_fullStr High energy positive solutions for a coupled Hartree system with Hardy-Littlewood-Sobolev critical exponents
title_full_unstemmed High energy positive solutions for a coupled Hartree system with Hardy-Littlewood-Sobolev critical exponents
title_sort High energy positive solutions for a coupled Hartree system with Hardy-Littlewood-Sobolev critical exponents
author_id_str_mv 160965ff7131686ab9263d39886c8c1a
author_id_fullname_str_mv 160965ff7131686ab9263d39886c8c1a_***_Vitaly Moroz
author Vitaly Moroz
author2 Fashun Gao
Haidong Liu
Vitaly Moroz
Minbo Yang
format Journal article
container_title Journal of Differential Equations
container_volume 287
container_start_page 329
publishDate 2021
institution Swansea University
issn 0022-0396
doi_str_mv 10.1016/j.jde.2021.03.051
publisher Elsevier BV
college_str College of Science
hierarchytype
hierarchy_top_id collegeofscience
hierarchy_top_title College of Science
hierarchy_parent_id collegeofscience
hierarchy_parent_title College of Science
department_str Mathematics{{{_:::_}}}College of Science{{{_:::_}}}Mathematics
document_store_str 1
active_str 0
published_date 2021-06-25T11:25:43Z
_version_ 1747836042604445696
score 10.915416